# SDR QXEA200601622

- Difficulty date: April 28, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,425 hours, 7,239 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C3 LEFT WING, OUTBOARD FLAP, UPPER SURFACE CHAFED FROM YW191 TO YW281.  REPAIRED IAW RD 8/4-57-649 AND EA 6-57-466.
